Most Downloaded


Most Read Articles - counted by Article downloads on SciVerse ScienceDirect in the period 01 December 2002 to 31 December 2014
Fri Mar 28

1 Gui-Qiang CHEN | Changguo XIAO | Yongqian ZHANG
Existence of Entropy Solutions to Two-Dimensional Steady Exothermically Reacting Euler Equations
Acta Mathematica Scientia, Volume 34, Issue 1, January 2014, Pages 1-38
2 Ru PENG | Caiheng OUYANG
Carleson Measures for Besov-Sobolev Spaces with Applications in the Unit Ball of Cn
Acta Mathematica Scientia, Volume 33, Issue 5, September 2013, Pages 1219-1230
3 Haibing WANG | Jijun LIU
On decomposition method for acoustic wave scattering by multiple obstacles
Acta Mathematica Scientia, Volume 33, Issue 1, January 2013, Pages 1-22
4 Athanasios N. Lyberopoulos
Bound states for a class of quasilinear scalar field equations with potentials vanishing at infinity
Acta Mathematica Scientia, Volume 32, Issue 1, January 2012, Pages 197-208
5 Chongchao Huang | Gang Yu | Song Wang | Xianjia Wang
DISRUPTION MANAGEMENT FOR SUPPLY CHAIN COORDINATION WITH EXPONENTIAL DEMAND FUNCTION* *This research was supported by National Science Foundation of China (60274048)
Acta Mathematica Scientia, Volume 26, Issue 4, October 2006, Pages 655-669
6 Yanqun Jiang | Tao Xiong | S.C. Wong | Chi-Wang Shu | Mengping Zhang | Peng Zhang | William H.K. Lam
A reactive dynamic continuum user equilibrium model for bi-directional pedestrian flows
Acta Mathematica Scientia, Volume 29, Issue 6, November 2009, Pages 1541-1555
7 Shuqin Zhang
EXISTENCE OF SOLUTION FOR A BOUNDARY VALUE PROBLEM OF FRACTIONAL ORDER* *Supported by the National 973-Project from MOST and Trans-Century Training Programme Foundation for the Talents by Ministry of Education and the Postdoctoral Foundation of China.
Acta Mathematica Scientia, Volume 26, Issue 2, April 2006, Pages 220-228
8 Juan Zhang | Jianquan Li | Zhien Ma
GLOBAL DYNAMICS OF AN SEIR EPIDEMIC MODEL WITH IMMIGRATION OF DIFFERENT COMPARTMENTS* *This research is supported by the NNSF of China (19971066)
Acta Mathematica Scientia, Volume 26, Issue 3, July 2006, Pages 551-567
9 Jin Zhen | Zhien Ma | Maoan Han
GLOBAL STABILITY OF AN SIRS EPIDEMIC MODEL WITH DELAYS* *This work is supported by the National Sciences Foundation of China (10471040) and the Youth Science Foundations of Shanxi Province (20021003).
Acta Mathematica Scientia, Volume 26, Issue 2, April 2006, Pages 291-306
10 Jianquan Li | Zhien Ma | Yicang Zhou
GLOBAL ANALYSIS OF SIS EPIDEMIC MODEL WITH A SIMPLE VACCINATION AND MULTIPLE ENDEMIC EQUILIBRIA1
Acta Mathematica Scientia, Volume 26, Issue 1, January 2006, Pages 83-93